# SDR SWIA201025587

- Difficulty date: November 17, 2010
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 31,966 hours, 44,239 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE WHEEL WELL INBOARD SIDE STRUCTURAL FITTING IS CRACKED.  (C-CHECK)  REPLACED RIGHT NACELLE WHEEL WELL INBOARD SIDE STRUCTURAL FITTING PER SRM.
